Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Myasthenia Gravis

Azathioprine Side Effects

04/12/2010

Question:

i would like yo ask you about the side effects of imuran, i`m using it 10 years now (200 mg/day),lately i`m suffering from muscles and join pain,and fatigue,when we should really consider other aletrnative for imuran? can you (from your experience) know if the fatigue is caused by imuran or Myasthenia itself? thank you

Answer:

Thank you for visiting NetWellness. A question similar to yours has been previously addressed. The links below will connect you to that information. NetWellness may also have some general information available that you can access through our search feature. Feel free to write back if you still have questions or need an explanation.

Related Resources:

Treating myasthenia with imuran
Myasthenia Gravis - Frequently Asked Questions

For more information:

Go to the Myasthenia Gravis health topic, where you can:

Response by:

NetWellness Staff
NetWellness.org